X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (30742) 30742
Publication (2327) 2327
Conference Proceeding (609) 609
Book Chapter (440) 440
Dissertation (98) 98
Magazine Article (46) 46
Book / eBook (24) 24
Paper (23) 23
Book Review (22) 22
Newspaper Article (21) 21
Trade Publication Article (12) 12
Data Set (6) 6
Reference (6) 6
Newsletter (3) 3
Report (3) 3
Government Document (2) 2
Web Resource (2) 2
Technical Report (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
uniqueness (25789) 25789
mathematics (12540) 12540
mathematics, applied (10849) 10849
existence (5483) 5483
mathematical analysis (4674) 4674
analysis (3500) 3500
differential equations (2856) 2856
mathematical models (2608) 2608
stability (2076) 2076
boundary value problems (1850) 1850
mathematical theorems (1743) 1743
mathematical functions (1729) 1729
equations (1698) 1698
mathematics, general (1610) 1610
boundary conditions (1520) 1520
studies (1506) 1506
partial differential equations (1401) 1401
approximation (1374) 1374
nonlinearity (1351) 1351
physics, mathematical (1345) 1345
statistics & probability (1339) 1339
mechanics (1247) 1247
applied mathematics (1219) 1219
theorems (1197) 1197
convergence (1087) 1087
existence and uniqueness (1085) 1085
research (1058) 1058
regularity (1046) 1046
algorithms (1026) 1026
physics (986) 986
operators (952) 952
ordinary differential equations (915) 915
uniqueness theorems (905) 905
mathematics, interdisciplinary applications (891) 891
existence theorems (877) 877
algebra (873) 873
model (864) 864
systems (863) 863
models (847) 847
positive solutions (829) 829
optimization (797) 797
cauchy problem (795) 795
coefficients (783) 783
mathematics - analysis of pdes (717) 717
inverse problems (709) 709
applications of mathematics (693) 693
integers (673) 673
usage (667) 667
dirichlet problem (660) 660
polynomials (652) 652
differential-equations (622) 622
dynamics (619) 619
eigenvalues (617) 617
difference and functional equations (601) 601
engineering, electrical & electronic (591) 591
analysis of pdes (587) 587
system (579) 579
navier-stokes equations (568) 568
banach space (552) 552
economics (551) 551
behavior (546) 546
theoretical, mathematical and computational physics (540) 540
inequalities (534) 534
numerical analysis (529) 529
diffusion (528) 528
derivatives (515) 515
computer simulation (514) 514
evolution (498) 498
humans (489) 489
asymptotic properties (473) 473
index medicus (462) 462
weak solutions (462) 462
article subject (458) 458
equation (458) 458
computer science (456) 456
inverse problem (443) 443
delay (441) 441
operations research & management science (438) 438
uniqueness theorem (438) 438
equilibrium (434) 434
functional analysis (434) 434
infinity (433) 433
curvature (432) 432
symmetry (426) 426
boundaries (424) 424
geometry (414) 414
maximum principle (407) 407
viscosity solutions (406) 406
boundary-value-problems (403) 403
fixed points (402) 402
algebra and number theory (401) 401
integrals (399) 399
mathematics - probability (397) 397
philosophy (395) 395
mathematical constants (393) 393
estimates (392) 392
theorem (390) 390
multidisciplinary sciences (389) 389
physics, multidisciplinary (387) 387
integral equations (383) 383
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (9) 9
Mathematical Sciences - Stacks (6) 6
Online Resources - Online (2) 2
Engineering & Comp. Sci. - Stacks (1) 1
Physics - Stacks (1) 1
Robarts - Stacks (1) 1
St. Augustine's Seminary - Stacks (1) 1
St. Michael's College (John M. Kelly) - 3rd Floor (1) 1
Victoria University Emmanuel College - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (30984) 30984
Chinese (446) 446
Japanese (163) 163
Korean (122) 122
French (88) 88
German (47) 47
Russian (30) 30
Afrikaans (11) 11
Arabic (9) 9
Czech (8) 8
Spanish (8) 8
Portuguese (7) 7
Indonesian (6) 6
Turkish (6) 6
Lithuanian (4) 4
Esperanto (2) 2
Italian (2) 2
Persian (2) 2
Romanian (2) 2
Swedish (2) 2
Catalan (1) 1
Dutch (1) 1
Norwegian (1) 1
Polish (1) 1
Welsh (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


AIP Conference Proceedings, ISSN 0094-243X, 08/2018, Volume 1997, Issue 1
This article is devoted to the justification of the uniqueness of the solution of the two-dimensional direct problem of a wave process with an instantaneous... 
Uniqueness
Journal Article
Filomat, ISSN 0354-5180, 1/2017, Volume 31, Issue 11, pp. 3453 - 3458
In this paper we prove the local uniqueness of the fixed point of the probabilistic -contraction in fuzzy metric space. 
Uniqueness
Journal Article
Filomat, ISSN 0354-5180, 1/2014, Volume 28, Issue 4, pp. 715 - 722
Recently, Wardowski introduced a new concept of contraction and proved a fixed point theorem which generalizes Banach contraction principle. Following this... 
Uniqueness
Journal Article
Comptes rendus - Mathématique, ISSN 1631-073X, 11/2017, Volume 355, Issue 11, pp. 1154 - 1160
We present a theory of well-posedness and a priori estimates for bounded distributional (or very weak) solutions of where is merely continuous and... 
MATHEMATICS | UNIQUENESS
Journal Article
JOURNAL OF PHILOSOPHY, ISSN 0022-362X, 05/2019, Volume 116, Issue 5, pp. 237 - 262
Epistemologists often assume that rationality bears an important connection to the truth. In this paper I examine the implications of this commitment for... 
PHILOSOPHY | UNIQUENESS
Journal Article
Ergodic Theory and Dynamical Systems, ISSN 0143-3857, 06/2018, Volume 38, Issue 4, p. 1342
For every [formula omitted: see PDF] , we construct a regular and continuous specification ( [formula omitted: see PDF] -function), which has a variation... 
Specifications | Uniqueness
Journal Article
Positivity, ISSN 1385-1292, 07/2019
Journal Article
Nonlinear Analysis, Theory, Methods & Applications, ISSN 0362-546X, 02/2016, Volume 132, pp. 126 - 140
We study L super( infinity )L infinity -variational problems associated to measurable Finsler structures in Euclidean spaces. We obtain existence and... 
Uniqueness | Nonlinearity
Journal Article
FIXED POINT THEORY AND APPLICATIONS, ISSN 1687-1812, 2010, Volume 2010
We prove some fixed point results for self-mapping T : X -> X in a complete G-metric space X under some contractive conditions related to a nondecreasing map... 
MATHEMATICS | Mapping | Uniqueness
Journal Article
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales, ISSN 1578-7303, 01/2019, Volume 113, Issue 3, pp. 2877 - 2887
Estimates of the ψ-Caputo fractional derivative of order 0<α<1 of a function at its extreme points are obtained; they are used to derive extremum principles... 
Uniqueness | Continuity
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 02/2018, Volume 370, Issue 2, pp. 873 - 909
óáThe Hele-Shaw asymptotics for mechanical models of tumor growth, Arch. Ration. Mech. Anal. 212 (2014), 93-127] describes the growth of a tumor zone with a... 
EXISTENCE | MATHEMATICS | UNIQUENESS
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 09/2019, Volume 277, Issue 6, pp. 1999 - 2001
The uniqueness obtained in may not right if f(s)/s.sup.k is only decreasing for s>0. We correct this error by requiring f(s)/s.sup.k is "strictly" decreasing... 
Bifurcation | Strict monotonicity | Uniqueness
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 01/2014, Volume 256, Issue 2, pp. 858 - 892
We consider the semilinear equation where , , is a sufficiently smooth potential with , and is a small number. Letting be the radial ground state of in , we... 
LAPLACIAN | MATHEMATICS | SEMICLASSICAL STATES | BOUND-STATES | UNIQUENESS
Journal Article
Communications in Analysis and Geometry, ISSN 1019-8385, 2017, Volume 25, Issue 3, pp. 589 - 623
Consider a mean curvature flow of hypersurfaces in Euclidean space, that is initially graphical inside a cylinder. There exists a period of time during which... 
MATHEMATICS | UNIQUENESS
Journal Article
Revista Colombiana de Matemáticas, ISSN 0034-7426, 2010, Volume 44, Issue 2, pp. 91 - 101
Journal Article
Scientific Bulletin of the "Petru Maior" University of Targu Mures, ISSN 1841-9267, 01/2019, Volume 16, Issue 1, pp. 31 - 33
The purpose of this paper is to give conditions for the existence and uniqueness of the infinite matrix factorization LU. 
Uniqueness | Factorization
Journal Article
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 12/2019, Volume 2019, Issue 757, pp. 1 - 50
We explore the structure of limit spaces of sequences of Riemannian manifolds with Bakry–Émery Ricci curvature bounded below in the Gromov–Hausdorff topology.... 
MATHEMATICS | MANIFOLDS | SINGULARITIES | UNIQUENESS
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 07/2014, Volume 366, Issue 7, pp. 3357 - 3371
We study the convexity of the area functional for the graphs of maps with respect to the singular values of their differentials. Suppose that f is a solution... 
MATHEMATICS | UNIQUENESS
Journal Article
Linear Algebra and its Applications, ISSN 0024-3795, 04/2018, Volume 542, p. 522
We provide an amended version of Corollaries 7 and 9 in [De Terán, Iannazzo, Poloni, Robol, “Solvability and uniqueness criteria for generalized Sylvester-type... 
Matrix | Mathematical analysis | Uniqueness
Journal Article
MIND, ISSN 0026-4423, 07/2019, Volume 128, Issue 511, pp. 907 - 926
Recent objections to epistemic permissivism have a metaepistemic flavor. Impermissivists argue that their view best accounts for connections between... 
PHILOSOPHY | DIVISION | UNIQUENESS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.